# SDR DALA2024123112113

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 140,151 hours, 21,002 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0180 -MISC/DE- CREW ELECTED DE INTO VCE DUE TO TE FLAP DISAGREE DURING APPROACH. C/W QRH. LANDED WITH NO ISSUES. CORRECTIVE ACTION: T/S PER FIM. NO FAULTS. OPS NORMAL. RTS. MCC FOLLOW UP LOG C/W IN JFK. NTF.(6618954)
